Table of Contents
Advances in Numerical Analysis
Volume 2012, Article ID 349618, 21 pages
http://dx.doi.org/10.1155/2012/349618
Research Article

A Note on Fourth Order Method for Doubly Singular Boundary Value Problems

Department of Mathematics, Indian Institute of Technology, Kharagpur 721302, India

Received 31 May 2012; Accepted 5 September 2012

Academic Editor: Hassan Safouhi

Copyright © 2012 R. K. Pandey and G. K. Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. K. Pandey and G. K. Gupta, “A Note on Fourth Order Method for Doubly Singular Boundary Value Problems,” Advances in Numerical Analysis, vol. 2012, Article ID 349618, 21 pages, 2012. https://doi.org/10.1155/2012/349618.